×

zbMATH — the first resource for mathematics

Uniform distribution of sequences of integers. (English) Zbl 0096.03102

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Hermann Weyl, Über die Gleichverteilung von Zahlen mod. Eins, Math. Ann. 77 (1916), no. 3, 313 – 352 (German). · JFM 46.0278.06
[2] Ivan Niven, Irrational numbers, The Carus Mathematical Monographs, No. 11, The Mathematical Association of America. Distributed by John Wiley and Sons, Inc., New York, N.Y., 1956. · Zbl 0070.27101
[3] É. Borel, Les probabilités dénombrables et leurs applications arithmétiques, Rend. Circ. Mat. Palermo vol. 27 (1909) pp. 247-271. · JFM 40.0283.01
[4] Trygve Nagell, Introduction to Number Theory, John Wiley & Sons, Inc., New York; Almqvist & Wiksell, Stockholm, 1951. · Zbl 0042.26702
[5] R. Creighton Buck, The measure theoretic approach to density, Amer. J. Math. 68 (1946), 560 – 580. · Zbl 0061.07503
[6] Th. Skolem, On certain distributions of integers in pairs with given differences, Math. Scand. 5 (1957), 57 – 68. · Zbl 0084.04304
[7] Thøger Bang, On the sequence [\?\?],\?=1,2,\cdots, Math. Scand. 5 (1957), 69 – 76. Supplementary note to the preceding paper by Th. Skolem. · Zbl 0084.04401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.